If you need an accessible version of this item please contact JSTOR User Support

"Humanizing Mathematics"

R. C. Archibald
Mathematics News Letter
Vol. 7, No. 2 (Nov., 1932), pp. 8-11
DOI: 10.2307/3027709
Stable URL: http://www.jstor.org/stable/3027709
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available

Page Thumbnails

  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11